# SDR 061155

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 65,646 hours, 17,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MAIN CARGO DECK EMERGENCY EXIT LIGHT AT BS 2220 INOP.
